# SDR CA030326002

- Difficulty date: March 21, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,477 hours
- Engine: Pwa PT6A21
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 50524161606
- Condition: Loose
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ELEVATOR TRIM TAB FREE PLAY CHECK THE LT ELEVATOR TRIM TAB ACTUATOR WAS FOUND TO HAVE EXCESSIVE PLAY. MEASURED .031
